# SDR DALA2022021701060

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING C/O HFEC INSPECTION ON TENSION BOLT HOLE ON THE INTERNAL BATHTUB FITTING AT 9 O'CLOCK POSITION FOUND 1EA CRACK. CORRECTIVE ACTION: THE INTERNAL BATHTUB FITTING TENSION BOLT HOLE AT 9 O'CLOCK POSITION CRACK AREA REPAIRED REFER TO NRC NO.100-365 (2122295)
